MAUDE Adverse Event Report: LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt

LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt
Catalog Number 2012-10
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately four (4) years ago that the customer experienced an incident in which, during removal of a shunt, the device reportedly sliced/cut the patient's artery.The event was not reported at the time of occurrence, and the device was subsequently discarded and is therefore unavailable for investigation.The physician repaired the affected artery, and no further consequences or injury to the patient were reported.
 
Additional Manufacturer Narrative
The device was discarded and unavailable for investigation.Therefore, the reported incident could not be confirmed, and the root cause could not be conclusively determined.Based on the limited information available, it could not be determined whether the reported event was attributable to a device defect or to the procedural technique used during the operation.No further details regarding the reported incident were available.The lot number was not provided; therefore, a lot-specific review could not be performed.

Brand Name
Pruitt F3 Carotid Shunt
Common Device Name
Carotid Shunt
Manufacturer (Section D)
LeMaitre Vascular, Inc.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LeMaitre Vascular, Inc
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
+1(781)425-1683
MDR Report Key50859112
Report Number1220948-2026-00304
Device Sequence Number9498354
Product Code MJN
UDI-Device Identifier00840663101214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown